# SDR 03FDEA00973

- Difficulty date: June 20, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 39,341 hours, 6,607 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC8100
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N0897 - LT HOR STAB UPPER FWD PLANK NR 8L BORE FOUND CORROSION BEYOND EO 1-  5510-7-5000 LIMITATIONS.      CORRECTIVE ACTION:  SNRM N0897 - LT HOR STAB UPPER FWD PLANK NR 8L BORE REPAIR CARRIED OUT IAW EA 1-5510-71721, STABILIZERS- HORIZONTAL STABILIZER- BARREL NUT BORE REWORK/   REPAIR- 1-5510-7-5000.
